# SDR GTIA012157

- Difficulty date: December 11, 2001
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 7110 · Engine Cowling System
- Part: Structure
- Condition: Damaged
- Location: Rt Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - NR 2 ENGINE NOSE COWL INLET REPAIR NOT IAW SRM (4 O'CLOCK).  REMOVED OLD FILLERS AND DOUBLERS REPAIR.  FORMED DOUBLERS.  INSTALLED DOUBLERS IAW MD80 SRM 51-30-8.  (M)
